# SDR UPS204027

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N210UP
- Make and model: Boeing 727247
- Aircraft serial: 21697
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 7075T6
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND LOWER IB T/E SUPPORT BEAM FOR NR 8 SPOILER SUPPORT FITTING IS CRACKED AND HAS SEVERAL LOOSE FASTENERS.  REMOVED CRACKED SUPPORT FITTING, FABRICATED REPAIR PARTS IAW B 727-5710-7222-A.
